Sums with convolutions of Dirichlet characters

William D. Banks, Igor E. Shparlinski

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

We bound short sums of the form ∑n≤x(χ12)(n), where χ12 is the convolution of two primitive Dirichlet characters χ1 and χ2 with conductors q1 and q2, respectively.

Original languageEnglish
Pages (from-to)105-114
Number of pages10
JournalManuscripta Mathematica
Volume133
Issue number1
DOIs
Publication statusPublished - 2010

Fingerprint

Dive into the research topics of 'Sums with convolutions of Dirichlet characters'. Together they form a unique fingerprint.

Cite this